# SDR USAA2009111693113

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 28,081 hours, 10,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1630 - LGA - EEL - EMERGENCY EXIT LIGHT FLOOR LEVEL AT ROW 9 MISSING COVER.  MAINTENANCE REPLACED MISSING COVER AT ROW 9.
